# SDR UIEA2020092902126

- Difficulty date: September 29, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,148 hours, 17,908 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK INOPERABLE.  RESECURED F/O O2 MASK, IAW AMM 35-11-51.  OPERATIONS CHECK GOOD.
